# SDR AALA20170707004

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 6,793 hours, 2,678 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Air Data Module
- Part number: C17001DA01
- Part serial: 8496
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 91 KNOTS DUE TO  AN AIRSPEED DISAGREE INDICATION.   REMOVED AND REPLACED RIGHT AIR DATA MODULE IAW AMM 34-21-04.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
